On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.91.16.95
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 117 - pages 103-119

Titles117

Critère d'exactitude pour les formes de degré 1 sur les quadriques complexes
Jacques Gasqui - Hubert Goldschmidt
Bulletin de la Société mathématique de France 117, number 1 (1989), 103-119
Download this article : PS file / PDF file

Résumé :
Soit (X,g) une variété riemannienne compacte. Une forme différentielle de degré 1 sur X est à énergie nulle si son intégrale le long de toute géodésique fermée de X est nulle. Dans le cas où (X,g) est une grassmannienne complexe ou réelle, simplement connexe et non isométrique à $
\mathbb {P}
^1(
\mathbb {C}
)$ ou $
\mathbb {P}
^1(
\mathbb {C}
)\times 
\mathbb {P}
^1(
\mathbb {C}
)$, nous montrons que les seules formes de degré 1, à énergie nulle, sont exactes.

Abstract:
We say that a 1-form $\alpha $ on a compact Riemannian manifold (X,g) satisfies the zero-energy condition if the integrals of $\alpha $ over the closed geodesics of X vanish. If (X,g) is a real or complex simply-connected Grassmannian, which is not isometric to $
\mathbb {CP}
^1$ or $
\mathbb {CP}
^1\times 
\mathbb {CP}
^1$, we prove that a 1-form on X satisfying the zero-energy condition is exact.


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique